# SDR SWAA031847

- Difficulty date: August 16, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 59,330 hours, 58,389 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BS 1016 BULKHEAD WEB CORRODED BETWEEN STR 24L AND STR 24R ON FWD SIDE.  REPAIRED BULKHEAD WEB PER SRM AND SWA ACO.
